Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking protonix for GERD. Have burning sensation in arm and above breast. EKG normal. Remedy?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
Im 22 and having intense burning on my left side above my breast, the burning is also in my left arm. Ive had ekg's before and been told I dont have heart problem but I tend to have chest pains a lot. I take protonix for Gerd but have never had pain and burning this bad,could it be heart trouble.
Posted Wed, 17 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

Heart Disease is almost unlikely.
You are too young to have Ischemic Heart Disease / too old for Congenital Heart Disease to start... All the same go for ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – to rule all these out and for reassurance / better than guessing and worrying all along...

Examine your breast and axilla - exclude lumps....

Get X-rays of the Chest, Neck and Thoracic spine - to exclude anomalies and nerve irritation

This could all be from Anxiety - Psychological assessment and assistance may help. You are young... Stop worrying and start enjoying life...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor